# SDR ASAA2023041442885

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,994 hours, 16,113 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE WINDOW OVERHEAT CAUTION ON LANDING. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 30-41 TASK 801 WINDOW HEAT CONTROL BITE CHECK.NO CURRENT FAULTS, WINDOW HEAT OPS CHECKS NORMAL.
